I switched from rebif to tecfidera and I'm losing weight. Is this normal
My sister put on some weight when she quit the rebif and changed to something newer. As to it's effectiveness she said "ho hum". She has put on minor amounts of weight; 10lbs.
I was on Rebif for over 10 years and I am 5'8 and was a size 4-6. Now we must factor in I lived in Arizona where the weather was rather stable. After moving to Oregon, my care team suggested Tecfidera I gradually increased in weight to a 12 and a DD. Now the weather tortures me. The pressure systems cause me pain on top of the MS pain I already have. MS fatigue is part of my day also.I am always in pain! I must advise all of you stay away from the opioid trap! As soon as folks find out you have a script you will find pills missing and sometimes the entire bottle. Plus the only time they really work is the very 1st.
On Tecfidera you must find out if you are a carrier for the virus which makes PML our death sentence. I am a carrier.
I am closing the 2nd year on Tecfidera and I have to tell you the GI issues alone are enough to send me back to the needle.
Neither protocol addresses MS fatique. The absolute worst torture of every day! Then factor in how the dealer of Provigil and its generic Modafinil holds us hostage because we need a pill to get where we are going and if we plan on getting back we need another.
Keep a med AM -PM log and how you feel etc... We all have MS in common but it presents differently. I could write a book. Ooops I think I just did.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Jul 2013 • 1 answer
Updated 27 May 2015 • 2 answers
Updated 11 Feb 2015 • 1 answer
Updated 27 Apr 2018 • 1 answer
Posted 13 Jun 2018 • 0 answers